# SDR HEEA076856

- Difficulty date: October 19, 2001
- Submitted: November 12, 2001
- Operation: General aviation
- Aircraft: N8595X
- Make and model: Bell 407
- Aircraft serial: 53267
- Aircraft time: 2,924 hours
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Belt
- Part number: 407370720101
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHOULDER STRAP FRAYED FROM WEAR.
